# SDR SAJF2011111900045

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N18709
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 45,610 hours, 7,836 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18709) GROUND CHECK FOUND MAIN WHEEL NR 1 FWD BLOWN TIRE AFTER LANDING IAW AMM 32-45-01 R & R NR1, NR2 M/W ASSY FUNCTION CK NORMAL.  TIRE PRE SERVICED TO NORMAL RANGE.
